# SDR TRBA20121206001

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 29,731 hours, 33,329 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: E010611A05A0
- Condition: Missing
- Location: Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY AUDIO CANCEL SWITCH IS MISSING TOGGLE SWITCH; IS STILL SAFETY WIRED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY AUDIO CANCEL SWITCH 12WW IAW STANDARD PRACTICES MM CAP 20-27-13 .  THE OPS TEST IAW JIC 31-50-00-10000 WAS OK.  THE ACFT WAS RETURNED TO SERVICE.
